# SDR VTZA97458

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Antenna
- Part number: 13735001K
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6452 - DURING CRUISE AT 1434 HOURS ON 8-11-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO BOTH NAV AIDES ERRATIC IN-FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CONNECTOR ON VOR ANTENNA AND REMOVED AND REPLACED VOR ANTENNA.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  ( X)
